Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Markov properties of Brownian local time


Author: David Williams
Journal: Bull. Amer. Math. Soc. 75 (1969), 1035-1036
DOI: https://doi.org/10.1090/S0002-9904-1969-12350-5
MathSciNet review: 0245095
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Kiyoshi Itô and Henry P. McKean Jr., Diffusion processes and their sample paths, Die Grundlehren der Mathematischen Wissenschaften, Band 125, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-New York, 1965. MR 0199891


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12350-5